# SDR ASOA2015081213623

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 HAS CORROSION BETWEEN STRINGERS 26 - 27L.  REMOVED LOWER FRAME SECTOR AT FS 319.00 IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE LOWER FRAME SECTOR AT FS 319.00 IAW SRM 51-40-11. INSTALLED FS 319.00 LOWER FRAME SECTOR, PN:601R32003-61 IAW SRM 51-42-06 AND 51-42-21.
